Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Block implicit one-step methods


Author: Daniel S. Watanabe
Journal: Math. Comp. 32 (1978), 405-414
MSC: Primary 65L05
MathSciNet review: 0494959
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new class of block implicit one-step methods for ordinary differential equations is presented. The methods are based on quadrature and generate function values at nonmesh points through Hermite interpolation. A general convergence theorem for block implicit methods is given, and the stability of the new class of methods is analyzed. The class contains A-stable, stiffly stable, strongly A-stable, and strongly stiffly stable methods. Numerical results demonstrating the efficiency and effectiveness of a particular block method are presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1978-0494959-0
PII: S 0025-5718(1978)0494959-0
Keywords: Ordinary differential equations, methods based on quadrature, Hermite interpolation, A-stable, stiffly stable, strongly A-stable, strongly stiffly stable
Article copyright: © Copyright 1978 American Mathematical Society